Olgu Sunumu
PDF EndNote BibTex RIS Kaynak Göster

Bir erkek ergende ikinci doz Pfizer-BioNTech COVID-19 aşısı sonrası multisistem inflamatuar sendrom: Türkiye'den bir rapor

Yıl 2022, Cilt 12, Sayı 6, 1030 - 1032, 30.11.2022
https://doi.org/10.16899/jcm.1150607

Öz

Koronavirüs 2 (SARS-CoV-2), semptomatik bir taşıyıcılıktan çoklu organ yetmezliğine ve mortaliteye neden olarak insanlar arasında hızla yayılmaya devam ediyor. Çocuklarda multisistem inflamatuar sendrom (MIS-C), SARS-CoV-2 ile giderek artan oranda dünya çapında bildirilen yeni bir fenomendir. Çocuklarda multisistem inflamatuar sendrom, SARS-CoV-2 enfeksiyonunun bir komplikasyonu iken miyokardit, haberci ribonükleik asit (mRNA) SARS-CoV-2 aşılarının, özellikle 12-17 yaş arası erkeklerde nadir görülen bir yan etkisidir. Diğer taraftan, bağışıklama sonrası miyokardit, çiçek hastalığı gibi diğer aşılardan sonra bilinen nadir bir advers olaydır. Günümüzde çocuklarda veya adolesanlarda mRNA SARS-CoV-2 aşıları sonrası nadir olarak MIS-C ve miyokardit vakaları bildirilmiştir. Pfizer-BioNTech aşısı sonrası MIS-C tanı kriterlerini karşılayan, daha önce sağlıklı olan 15 yaşında bir Türk erkek Adolesanın klinik bulgularını sunuyoruz.

Kaynakça

  • 1. Yasuhara J, Watanabe K, Takagi H, Sumitomo N, Kuno T. COVID-19 and multisystem inflammatory syndrome in children: A systematic review and meta-analysis. Pediatr Pulmonol 2021; 56: 837-48.
  • 2. Vogel TP, Top KA, Karatzios C, et al. Multisystem inflammatory syndrome in children and adults (MIS-C/A): case definition &guidelines for data collection, analysis, and presentation of immunization safety data. Vaccine 2021; 39: 3037-49.
  • 3. Jain SS, Steele JM, Fonseca B, et al. COVID-19 vaccination-associated myocarditis in adolescents. Pediatrics 2021; 148: e2021053427.
  • 4. Marshall M, Ferguson ID, Lewis P, et al. Symptomatic Acute Myocarditis in 7 Adolescents After Pfizer-BioNTech COVID 19 Vaccination. Pediatrics 2021; 148: e2021052478.
  • 5. Halsell JS, Riddle JR, Atwood JE, et al; Department of Defense Smallpox Vaccination Clinical Evaluation Team. Myopericarditis following smallpox vaccination among vaccinia-naive US military personnel. JAMA 2003; 289: 3283–9.
  • 6. Chai Q, Nygaard U, Schmidt RC, Zaremba T, Møller AM, Thorvig CM. Multisystem inflammatory syndrome in a male adolescent after his second Pfizer-BioNTech COVID-19 vaccine. Acta Paediatr 2022; 111: 125-7.
  • 7. Buchhorn R, Meyer C, Schulze-Forster K, Junker J, Heidecke H. Autoantibody Release in Children after Corona Virus mRNA Vaccination: A Risk Factor of Multisystem Inflammatory Syndrome? Vaccines (Basel). 2021; 9: 1353.
  • 8. Nune A, Iyengar KP, Goddard C, Ahmed AE. Multisystem inflammatory syndrome in an adult following the SARS-CoV-2 vaccine (MIS-V). BMJ Case Rep 2021; 14(7): e243888.
  • 9. Pfizer-BioNTech. Full emergency use authorization (EUA) prescribing information. Available at: http://labeling.pfizer.com/ShowLabeling.aspx?id=14471&format= pdf&#page=13. Accessed May 15, 2021.
  • 10. Liu W, Liu Z, Li YC. COVID-19-related myocarditis and cholinergic anti-inflammatory pathways. Hell J Cardiol Ep 2021, 62, 265–9.

Multisystem inflammatory syndrome in a male adolescent after his second Pfizer-BioNTech COVID-19 vaccine: a report from Turkey

Yıl 2022, Cilt 12, Sayı 6, 1030 - 1032, 30.11.2022
https://doi.org/10.16899/jcm.1150607

Öz

Severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2), continues to spread rapidly through human populations, presenting across a continuum of severity from a symptomatic carriage to multi-organ failure and death. Multisystem inflammatory syndrome in children (MIS-C) is a new phenomenon reported worldwide with temporal association with SARS-CoV-2. Multisystem inflammatory syndrome in children is a complication of the SARS-CoV-2 infection, while myocarditis is a rare adverse effect to messenger ribonucleic acid (mRNA) SARS-CoV-2 vaccines, especially in males aged 12–17 years . On the other hand, postimmunization myocarditis is a known rare adverse event after other vaccinations, such as smallpox . Today, rare cases of MIS-C and myocarditis after mRNA SARS-CoV-2 vaccinations have been reported in children or adolescents . We present details on a 15-year-old previously healthy Turkish male adolescent who fulfilled the diagnostic criteria for MIS-C after the Pfizer-BioNTech vaccine.

Kaynakça

  • 1. Yasuhara J, Watanabe K, Takagi H, Sumitomo N, Kuno T. COVID-19 and multisystem inflammatory syndrome in children: A systematic review and meta-analysis. Pediatr Pulmonol 2021; 56: 837-48.
  • 2. Vogel TP, Top KA, Karatzios C, et al. Multisystem inflammatory syndrome in children and adults (MIS-C/A): case definition &guidelines for data collection, analysis, and presentation of immunization safety data. Vaccine 2021; 39: 3037-49.
  • 3. Jain SS, Steele JM, Fonseca B, et al. COVID-19 vaccination-associated myocarditis in adolescents. Pediatrics 2021; 148: e2021053427.
  • 4. Marshall M, Ferguson ID, Lewis P, et al. Symptomatic Acute Myocarditis in 7 Adolescents After Pfizer-BioNTech COVID 19 Vaccination. Pediatrics 2021; 148: e2021052478.
  • 5. Halsell JS, Riddle JR, Atwood JE, et al; Department of Defense Smallpox Vaccination Clinical Evaluation Team. Myopericarditis following smallpox vaccination among vaccinia-naive US military personnel. JAMA 2003; 289: 3283–9.
  • 6. Chai Q, Nygaard U, Schmidt RC, Zaremba T, Møller AM, Thorvig CM. Multisystem inflammatory syndrome in a male adolescent after his second Pfizer-BioNTech COVID-19 vaccine. Acta Paediatr 2022; 111: 125-7.
  • 7. Buchhorn R, Meyer C, Schulze-Forster K, Junker J, Heidecke H. Autoantibody Release in Children after Corona Virus mRNA Vaccination: A Risk Factor of Multisystem Inflammatory Syndrome? Vaccines (Basel). 2021; 9: 1353.
  • 8. Nune A, Iyengar KP, Goddard C, Ahmed AE. Multisystem inflammatory syndrome in an adult following the SARS-CoV-2 vaccine (MIS-V). BMJ Case Rep 2021; 14(7): e243888.
  • 9. Pfizer-BioNTech. Full emergency use authorization (EUA) prescribing information. Available at: http://labeling.pfizer.com/ShowLabeling.aspx?id=14471&format= pdf&#page=13. Accessed May 15, 2021.
  • 10. Liu W, Liu Z, Li YC. COVID-19-related myocarditis and cholinergic anti-inflammatory pathways. Hell J Cardiol Ep 2021, 62, 265–9.

Ayrıntılar

Birincil Dil İngilizce
Konular Sağlık Bilimleri ve Hizmetleri
Bölüm Olgu Sunumu
Yazarlar

Hayrullah ALP>
KARAMANOGLU MEHMETBEY UNIVERSITY
0000-0003-0713-3802
Türkiye


Melih Timuçin DOĞAN> (Sorumlu Yazar)
KONYA EĞİTİM VE ARAŞTIRMA HASTANESİ, ÇOCUK SAĞLIĞI VE HASTALIKLARI
0000-0003-3565-8606
Türkiye

Erken Görünüm Tarihi 1 Ekim 2022
Yayımlanma Tarihi 30 Kasım 2022
Kabul Tarihi 25 Ağustos 2022
Yayınlandığı Sayı Yıl 2022, Cilt 12, Sayı 6

Kaynak Göster

AMA Alp H. , Doğan M. T. Multisystem inflammatory syndrome in a male adolescent after his second Pfizer-BioNTech COVID-19 vaccine: a report from Turkey. J Contemp Med. 2022; 12(6): 1030-1032.